# SDR YENA2022031400183

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y765 BTWN FR 64-66 AT AFT GALLEY AREA; REMOVED AND REPLACED FLOOR BEAM -Y765 BTWN FR 64-66 AT AFT GALLEY IAW SRM A320-51-72-11 AND DRWG D534 72816 SHEET 2; SHEET 3; DWG D53472000 SHEET 24. REF. AEROMAN W/O 1138762 NR 2021-499924.
